Keyword : network reliability polynomial


Formulas for Counting the Numbers of Connected Spanning Subgraphs with at Most n+1 Edges in a Complete Graph Kn
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/09/01
Vol. E91-A  No. 9 ; pp. 2314-2321
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
complete graphconnected spanning subgraphlog concave sequencenetwork reliability polynomial
 Summary | Full Text:PDF

Inequalities on the Number of Connected Spanning Subgraphs in a Multigraph
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2008/02/01
Vol. E91-D  No. 2 ; pp. 178-186
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science)
Category: Graphs and Networks
Keyword: 
multigraphthe number of connected spanning subgraphsnetwork reliability polynomialinequality
 Summary | Full Text:PDF